≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Cuprum Metallicum: $6.59

 

The ABC Homeopathy Forum

Cramps due to Cuprum Oxydatum Nigrum?

Hi
I have been taking Cuprum Oxydatum (3x) Nigrum along with nux vomica(200c) for getting rid of worms for around 4-5 days now. Since yesterday morning i have got a severe numbness in the front top part of only theright foot. am able to bend foot forward but not backward. the numbness also numbness goes up to 12-13 inches(from ankle) in the front part . slight swelling between metatarsals of the big toe and next toe. there may be a slight cramp in calf muscle too but i am not sure. i am not able to rotate this feet . previous medications for bronchitis: ars. alb 30c for past 3-4 days . before that antimon tart 30 c for 3-4 days and before that hep sulph 30c. is this all related or could it be just the winter.
[message edited by svarbanu on Thu, 04 Dec 2014 09:24:42 GMT]
 
  svarbanu on 2014-12-04
This is just a forum. Assume posts are not from medical professionals.
Yes it is related. You have overdosed yourself. Continuing to misuse our medicines in such a fashion could have serious consequences.

There are rules for prescribing, most of which appear to be being broken here. Who is in charge of your case?
 
Evocationer 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.